# SDR 6CBA2017020217157

- Difficulty date: February 2, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N351AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1351
- Aircraft time: 4,308 hours, 3,950 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Dented
- Location: Lt Elevator
- Component: Elevator, Pilats
- Component part number: 5552012039
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LT ELEVATOR TRAILING EDGE DENTED. THE DAMAGE WAS REPAIRED IAW SRM 12-B-55-20-00-00A-664A-A. AIRCRAFT WAS RELEASED FOR SERVICE.
